MAUDE Adverse Event Report: ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL PROLITE MESH; MESH, SURGICAL, POLYMERIC
Model Number 1010306-06
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff allegedly experienced inguinal hernia, cord lipoma, pain, foreign body reaction and adhesions.Since this is a potential legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Additional information section: b5, b7.
 
Event or Problem Description
Plaintiff also allegedly experienced numbness, edema, neuroma and scar tissue.

Brand Name
PROLITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key8269540
Report Number3011175548-2019-00097
Device Sequence Number1616948
Product Code FTL
UDI-Device Identifier00650862302080
UDI-Public00650862302080
Combination Product (Y/N)N
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number1010306-06
Device Catalogue Number1010306-06
Device Lot Number401506
Was Device Available for Evaluation? No
Device AgeYR
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR